You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1985/45/2
On the radius of starlikeness and convexity of certain classes of analytic functions
Download
PDF
- On the radius of starlikeness and convexity of certain classes of analytic functions
Article
Original scientific text
Title
On the radius of starlikeness and convexity of certain classes of analytic functions
Authors
M. R. Rangarajan
1
Affiliations
Madras, India
Annales Polonici Mathematici
1985/45/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
125-135
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics